# SDR DL72L954688

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E2 LETTER CK, .2187 INCH CRACK IN 48 SECT TORQUE BOX WEB LIGHTENING HOLE RT FWD SIDE.  REPAIRED PER MM 53-11-0.
